# SDR DXTA200300176

- Difficulty date: December 4, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605203
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH BOTH MAIN GEAR INDICATIONS, DID NOT SHOW DOWN AND LOCKED.  AIRCRAFT DIVERTED TO SMF AND ACCOMPLISHED A QRH PROCEDURE.  NO EMERGENCY WAS DECLARED, BUT CFR WAS ROLLED BY ATC.  TROUBLESHOT MLG LIGHTS, FOUND RIGHT AND LEFT MAIN LIGHT BULBS INOP.  REPLACED BULBS & PERFORMED GEAR FUNCTIONAL OP'S.  CHECK SATISFACTORY RESULTS.  WORK PERFORMED IAW CITATION 560XL MM, CHJP 32-60-00 &32-01-00-720.  GEAR N2 BOTTLE WAS SERVICED IAW 560XL MM, CHP 12-13-01.  THIS ITEM IS STILL UNDER INVESTIGATION.
